# SDR SWAA2022053197682

- Difficulty date: April 25, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 661BB
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 661BB AT RT WING 2022-207240 / [01] TOOL USED:CALIPER P/N:500-464 S/N:15331926 DUE DATE 28-SEP-22;[02] TOOL USED: HOT BONDER P/N:HCS9200B S/N:18175478 DUE DATE:05-AUG-22;[03] TOOL USED:SCALE P/N: SCA-301 S/N:AE-412127 DUE DATE:14-MAR-23.;[04] TOOL USED: HOT BONDER P/N:HCS9200B S/N:18196127 DUE DATE:16-JAN-23.;[05] TOOL USED MULTIMETER P/N: FLUKE 1587 ; S/N: 38200035 ; DUE DATE: 08-SEP-22;[06] REPAIRED ACCESS PANEL 661BB AT RT WING IAW B737-700 SRM 51-70-04-2R-09 REPAIR 9. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] TASK COMPLETED
